Translator Disclaimer
2019 Existence and uniqueness of solution for a nonhomogeneous discrete fractional initial value problem
A. Khastan, H. Azadi
Rocky Mountain J. Math. 49(4): 1237-1257 (2019). DOI: 10.1216/RMJ-2019-49-4-1237

Abstract

This paper is devoted to the study of a nonhomogeneous discrete fractional initial value problem. Using the Laplace transform, we present the existence and uniqueness of the solution. We illustrate the applicability of results by an example.

Citation

Download Citation

A. Khastan. H. Azadi. "Existence and uniqueness of solution for a nonhomogeneous discrete fractional initial value problem." Rocky Mountain J. Math. 49 (4) 1237 - 1257, 2019. https://doi.org/10.1216/RMJ-2019-49-4-1237

Information

Published: 2019
First available in Project Euclid: 29 August 2019

zbMATH: 07104716
MathSciNet: MR3998920
Digital Object Identifier: 10.1216/RMJ-2019-49-4-1237

Subjects:
Primary: 39A12
Secondary: 26A33, 34A25

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 4 • 2019
Back to Top